# SDR ASOA2013052403661

- Difficulty date: April 30, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 20,595 hours, 14,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 371-477.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK SEGMENT CORRODED AT FWD END.  R & R SEAT TRACK SEGMENT FROM FS 371 - 477.40 IAW SRM 51-41-02, 53-21-49.
